# SDR CA980325019

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: G722023
- Condition: Leaking
- Location: Heater
- Component: Southwind, 8259HR2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HEATER UNIT OBTAINED AS REPLACEMENT ITEM AND ON FIRST FLIGHT THE PILOTS COMPLAINED THAT THEY WERE NOT ABLE TO CONTROL HEATER.  INVESTIGATION REVEALED THAT THE FUEL SOLENOID VALVE SEAL WAS NOT INSTALLED PROPERLY AND THIS ALLOWED FUEL TO LEAK OUT OF THE COMBUSTION CHAMBER AND WHEN THE VENT PORT WAS PLUGGED, THE FUEL CAME OUT OF THE HEATER EXHAUST.  SEAL REPLACED.
